# SDR 2002FA0000557

- Difficulty date: April 29, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N4068W
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,931 hours, 1,352 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bolt
- Part number: 9824053225
- Part serial: NA
- Condition: Broken
- Location: Engine
- Part time: 1,931 hours, 1,352 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A MAINT FLIGHT, FOLLOWING THE CLEANING OF THE NR 4 BEARING, THE MAINT TECH FOUND THE OUTSIDE OF THE ENGINE COWLING DELAMINATED. DURING INSPECTION TO DETERMINE THE CAUSE, THE MECHANIC NOTICED THE ENGINE SPLIT LINE BETWEEN MO3 AND MO4 DEVELOPED A BLEED AIR LEAK. UPON EXAMINATION OF THE ATTACHMENT FLANGE BOLTS ONE WAS FOUND TO BE BROKEN IN THE AREA OF THE LEAK.  THE BOLT HAD BROKEN FAR ENOUGH INTO THE CASE THAT THE MODULES WHERE REMOVED AND SENT TO TURBOMECA TO ELIMINATE THE POSSIBILITY OF FURTHER DAMAGE. THE ENGINE WAS REASSEMBLED IAW MM CHAPTER 72 AND ALL PROCEDURES WHERE FOLLOWED, QUALITY CONTROL WAS ON HAND AND VERIFIED ALL PROCEDURES WHERE FOLLOWED DURING THE ASSEMBLY PROCESS.
